# SDR USAA2011030790988

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 7,935 hours, 2,352 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1844
- Condition: Low Pressure
- Location: R3 Door
- Part time: 7,935 hours, 2,352 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 388 - CLT - EES - DOOR 3R SLIDE INDICATION SHOWS INTERMITTANT LOW PRESSURE.  MAINTENANCE SERVICED 3R DOOR ASSIST BOTTLE.
